# SDR IPXA2023040192486

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 143N34204
- Part serial: NSN
- Condition: Dented
- Location: Sta520/Str24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* REFERENCE D796741: RIGHT FUSELAGE SKIN DENT AT STA 520 S-24R.PERMANENTLY REPAIRED PER 757-200PF SRM REV 116.00 CHATER 53-00-01-2R-28 PER SRM 53-30-01-2R-1 (RCD 275880)
